# SDR DHL2003604732

- Difficulty date: June 4, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755856502
- Condition: Corroded
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FITTING CORRODED AT STA 1280.000, L-21R.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, ATM PO201389, DWG 3755856.  REMOVED CORRODED FITTING IAW SRM 51-1-20D PG 21, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED NEW FITTING IAW DWG 3755856.  PERFORMED LIQUID PENETRANT INSPECTION TO NEW FITTING IAW DC8 NDT SPM PART 08-00-02/06.  CLEANED, TREATED AND PRIMED NEW FITTING IAW SRM 51-1-8B.  INSTALLED NEW FITTING WITH NEW FASTENERS IAW SRM 51-1-20D PG 9, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.
